advertisement
Question
Posted by: Wayne | 2010/08/30

Excessive Sweating

Hi,

In January 0f 2009 I went for a bilateral sympathectomy, this was a huge mistake on my part as it has left me with compensatory sweating over my entire back, chest and legs. Is there anyhting I can do/take to stop or cure this. It''s rather debilitating and embarrassing. The sweating is very over exagerated now and the op was not the best choice as my underarms and hands had never been this bad. Please help I am going quite mad and with summer approaching I don''t think I could stand it again! Thanks and Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Wayne
There are a few medications one can try - not all will work for all people, so you may need to try a few and see which one works best for you:
Probanthine
Robinul
Beta blockers
Tryptanol
See also http://www.nlm.nih.gov/medlineplus/ency/article/007259.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/30

Hallo Wayne
There are a few medications one can try - not all will work for all people, so you may need to try a few and see which one works best for you:
Probanthine
Robinul
Beta blockers
Tryptanol
See also http://www.nlm.nih.gov/medlineplus/ency/article/007259.htm
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement